# SDR DALA2022101706701

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,237 hours, 16,760 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Broken
- Location: Arming Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DOOR 1RSLIDE ARMING LIGHT COVER IS BROKEN, CORRECTIVE ACTION: SLIDE ARMING LIGHT COVER RE-INSTALLED. OPS CHECK SATIS. (9378936)
